# SDR SWAA2023050927750

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT ACB BS787+12 RBL14 WL157.<FOUND TO OUT OF LIMITS ORIGINAL MATERIAL .070 REMAINING MATERIAL .060 ALLOWABLE DAMAGE LIMITS IS .007.;[13] UPDATED CORRECTIVE ACTION 5. REMOVED NUTPLATE PER B737-700 SRM 51-40-02-0G-0.;[14] OBTAINED LOCATED AND DRILLED NEW ACB TRACK BS 747 + 12 TO BS 887 RBL 14 WL 157 IAW SRM 51-40-05 AND DWG # 146A7501 ; OK TO INSTALL;[15] INSTALLED ACB TRACK BS 747 + 12 TO BS 887 RBL 14 WL 157 IAW SRM 51-40-02-0G-0 AND DWG#146A7501.;[16] VERIFIED CORRECTIVE ACTION 14 AND 15.;[17] VERIFIED APPLICABILITY SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 - FORWARD AND AFT CARGO COMPARTMENT FLOOR STRUCTURE;[18] UPDATE TO STEP 12; REMOVED CARGO TRACK DUE TO AFTER EVALUATION WAS FOUND OUT OF LIMITS IAW SRM 51-40-02-0G-0.;[19] UPDATE REFERENCE USED ON EVALUATION. EVALUATED CORROSION ON TRACK AT ACB BS787+12 RBL14 WL157 PER B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FOUND TO OUT OF LIMITS ORIGINAL MATERIAL .070 REMAINING MATERIAL .060 ALLOWABLE DAMAGE LIMITS IS .007.;[20] VERIFIED CORRECTIVE ACTIONS 10; 11; 12; 17; 18; 19; AND MEASUREMENT TABLE.
